Alert archive / Mississippi / River Flood Warnings in 2015
River Flood Warning 41, NWS Jackson, MS
NWS Jackson, MS issued this river flood warning at Mar 29, 2015, 11:25 AM CDT for Issaquena County, Washington County, Mississippi; Chicot County, Arkansas; East Carroll Parish, Louisiana. It took effect at Mar 29, 2015, 1:00 PM CDT. It was in force for 45 hr.
The area
The outline as issued.
The facts
- Issued
- Mar 29, 2015, 11:25 AM CDT (16:25 UTC)
- In effect from
- Mar 29, 2015, 1:00 PM CDT
- Expired
- Mar 31, 2015, 10:26 AM CDT
- In force
- 45 hr
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Chicot County, AR, East Carroll Parish, LA, Issaquena County, MS, Washington County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 141 km from the middle of the area, began a volume at 16:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Mississippi River near Greenville (GEEM6).
- Action stage
- 36 ft
- Minor stage
- 48 ft
- Moderate stage
- 52 ft
- Major stage
- 57 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 07265455, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
364
WGUS44 KJAN 291625
FLWJAN
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE JACKSON, MS
1125 AM CDT SUN MAR 29 2015
...The National Weather Service in Jackson has issued a Flood Warning
for the following rivers in Arkansas...Louisiana...Mississippi...
Mississippi River Near Greenville affecting Chicot...East
Carroll...Issaquena and Washington Counties
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive or walk through areas where water covers roadway! The
water may be deeper than it appears. Remember...Turn around, don't
drown!
Forecasts are based on rainfall that has occurred and that which is
forecast to occur. Routine 12 hours of forecast rainfall is used for
most sites.
Additional information is available at:
http://ahps.srh.noaa.gov/ahps2/index.php?wfo=jan
The next regularly scheduled update is expected tonight between 8 and
10 PM.
&&
ARC017-LAC035-MSC055-151-302100-
/O.NEW.KJAN.FL.W.0041.150329T1800Z-150330T2100Z/
/GEEM6.1.ER.150329T1800Z.150329T1800Z.150330T0600Z.NO/
1125 AM CDT SUN MAR 29 2015
The National Weather Service in Jackson has issued a
* Flood Warning for
The Mississippi River Near Greenville
* until Monday afternoon.
* At 11:00 AM Sunday the stage was 47.9 feet.
* Minor flooding is forecast.
* Flood stage is 48.0 feet.
* Forecast...The river is expected to rise to near flood stage Sunday
March 29.
* Impact...At 48.0 feet...Water begins to cover the dirt road leading
to the Farmers Grain terminal facility which is north of the
Greenville bridge.
&&
Flood Observed Forecast 7 AM Crest
Location Stg Stg Day Time Mon Tue Wed Crest Time Date
Lower Mississippi River
Greenville 48 47.9 Sun 11 AM 47.9 47.7 47.3 NEAR CREST
&&
LAT...LON 3277 9123 3340 9128 3340 9105 3283 9101
3277 9101 3278 9101
$$4 follow-up statements
415
WGUS84 KJAN 300246
FLSJAN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON, MS
946 PM CDT SUN MAR 29 2015
...The Flood Warning continues for the following rivers in
Arkansas...Louisiana...Mississippi..
Mississippi River Near Greenville affecting Chicot...Issaquena
and Washington Counties and East Carroll Parish
Mississippi River At Natchez affecting Adams and Wilkinson Counties
and Concordia Parish
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive or walk through areas where water covers roadway! The
water may be deeper than it appears. Remember...Turn around, don't
drown!
Forecasts are based on rainfall that has occurred and that which is
forecast to occur over the next 12 hours.
The next regularly scheduled update is expected between 8 and 10 AM.
&&
ARC017-LAC035-MSC055-151-302100-
/O.CON.KJAN.FL.W.0041.000000T0000Z-150330T2100Z/
/GEEM6.1.ER.150329T1935Z.150329T2000Z.150330T0600Z.NO/
946 PM CDT SUN MAR 29 2015
The Flood Warning continues for
The Mississippi River Near Greenville
* until Monday afternoon.
* At 9:00 PM Sunday the stage was 48 feet and nearly steady.
* Flood stage is 48 feet.
* Forecast...The river is currently near crest and will begin falling
over the next few days.
* Impact...At 48 feet...Water begins to cover the dirt road leading
to the Farmers Grain terminal facility which is north of the
Greenville bridge.
* Impact...At 45 feet...Lower Lake Ferguson Road is closed.
&&
Flood Observed Forecast 7 AM Crest
Location Stg Stg Day Time Mon Tue Wed Crest Time Date
Lower Mississippi River
Greenville 48 48.0 Sun 9 PM 47.9 47.7 47.3 Near crest
&&
LAT...LON 3277 9123 3340 9128 3340 9105 3283 9101
3277 9101 3278 9101
$$
LAC029-MSC001-157-310846-
/O.CON.KJAN.FL.W.0035.000000T0000Z-000000T0000Z/
/NTZM6.1.ER.150324T1911Z.150331T0000Z.000000T0000Z.NO/
946 PM CDT SUN MAR 29 2015
The Flood Warning continues for
The Mississippi River At Natchez
* until further notice.
* At 9:00 PM Sunday the stage was 49.6 feet and slowly rising.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 48 feet.
* Forecast...The river will continue rising to a crest near 49.7 feet
on Monday.
* Impact...At 48 feet...Carthage Point Road becomes impassable.
* Impact...At 47 feet...Water begins to enter the former Belwood
Golf Course and Carthage Point Road area south of Natchez.
&&
Flood Observed Forecast 7 AM Crest
Location Stg Stg Day Time Mon Tue Wed Crest Time Date
Lower Mississippi River
Natchez 48 49.6 Sun 9 PM 49.6 49.6 49.5 49.7 7 PM 3/30
&&
LAT...LON 3101 9170 3130 9167 3193 9129 3187 9114
3130 9147 3100 9154
$$
DL336
WGUS84 KJAN 301558
FLSJAN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON, MS
1058 AM CDT MON MAR 30 2015
...The Flood Warning continues for the following rivers in
Arkansas...Louisiana...Mississippi...
Mississippi River Near Greenville affecting Chicot...East Carroll...
Issaquena and Washington Counties
Mississippi River At Natchez affecting Concordia...Adams and
Wilkinson Counties/Parishes
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive or walk through areas where water covers roadway! The
water may be deeper than it appears. Remember...Turn around, don't
drown!
Forecasts are based on rainfall that has occurred and that which is
forecast to occur. Routine 12 hours of forecast rainfall is used for
most sites.
Additional information is available at:
http://ahps.srh.noaa.gov/ahps2/index.php?wfo=jan
The next regularly scheduled update is expected tonight between 8 and
10 PM.
&&
ARC017-LAC035-MSC055-151-312100-
/O.EXT.KJAN.FL.W.0041.000000T0000Z-150331T2100Z/
/GEEM6.1.ER.150329T1935Z.150329T2000Z.150331T0600Z.NO/
1058 AM CDT MON MAR 30 2015
...Flood Warning extended until Tuesday afternoon...
The Flood Warning continues for
The Mississippi River Near Greenville
* until Tuesday afternoon.
* At 10:00 AM Monday the stage was 48.0 feet.
* Flood stage is 48.0 feet.
* Forecast...The river is cresting and should fall below flood
stage early this afternoon.
* Impact...At 48.0 feet...Water begins to cover the dirt road leading
to the Farmers Grain terminal facility which is north of the
Greenville bridge.
&&
Flood Observed Forecast 7 AM Crest
Location Stg Stg Day Time Tue Wed Thu Crest Time Date
Lower Mississippi River
Greenville 48 48.0 Mon 10 AM 47.9 47.6 47.0 Cresting
&&
LAT...LON 3277 9123 3340 9128 3340 9105 3283 9101
3277 9101 3278 9101
$$
LAC029-MSC001-157-312157-
/O.CON.KJAN.FL.W.0035.000000T0000Z-000000T0000Z/
/NTZM6.1.ER.150324T1911Z.150331T1200Z.000000T0000Z.NO/
1058 AM CDT MON MAR 30 2015
The Flood Warning continues for
The Mississippi River At Natchez
* until further notice.
* At 10:00 AM Monday the stage was 49.7 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 48.0 feet.
* Forecast...The river will continue rising to near 49.9 feet by
tomorrow morning.
&&
Flood Observed Forecast 7 AM Crest
Location Stg Stg Day Time Tue Wed Thu Crest Time Date
Lower Mississippi River
Natchez 48 49.7 Mon 10 AM 49.9 49.9 49.8 49.9 07 AM 03/31
&&
LAT...LON 3101 9170 3130 9167 3193 9129 3187 9114
3130 9147 3100 9154
$$767
WGUS84 KJAN 310231
FLSJAN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON, MS
931 PM CDT MON MAR 30 2015
...The Flood Warning continues for the following rivers in
Arkansas...Louisiana...Mississippi..
Mississippi River Near Greenville affecting Chicot...East
Carroll...Issaquena and Washington Counties
Mississippi River At Natchez affecting Concordia...Adams and
Wilkinson Counties/Parishes
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive or walk through areas where water covers roadway! The
water may be deeper than it appears. Remember...Turn around, don't
drown!
Forecasts are based on rainfall that has occurred and that which is
forecast to occur. Routine 12 hours of forecast rainfall is used for
most sites.
The next regularly scheduled update is expected between 8 and 10 AM.
&&
ARC017-LAC035-MSC055-151-312100-
/O.CON.KJAN.FL.W.0041.000000T0000Z-150331T2100Z/
/GEEM6.1.ER.150329T1935Z.150329T2000Z.150331T0600Z.NO/
931 PM CDT MON MAR 30 2015
The Flood Warning continues for
The Mississippi River Near Greenville
* until Tuesday afternoon.
* At 9:00 PM Monday the stage was 48.0 feet.
* Flood stage is 48.0 feet.
* Forecast...The river wiill remain around flood stage.
* Impact...At 48.0 feet...Water begins to cover the dirt road leading
to the Farmers Grain terminal facility which is north of the
Greenville bridge.
&&
Flood Observed Forecast 7 AM Crest
Location Stg Stg Day Time Tue Wed Thu Crest Time Date
Lower Mississippi River
Greenville 48 48.0 Mon 09 PM 47.9 47.6 47.0 cresting
&&
LAT...LON 3277 9123 3340 9128 3340 9105 3283 9101
3277 9101 3278 9101
$$
LAC029-MSC001-157-010831-
/O.CON.KJAN.FL.W.0035.000000T0000Z-000000T0000Z/
/NTZM6.1.ER.150324T1911Z.150331T1200Z.000000T0000Z.NO/
931 PM CDT MON MAR 30 2015
The Flood Warning continues for
The Mississippi River At Natchez
* until further notice.
* At 9:00 PM Monday the stage was 49.8 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 48.0 feet.
* Forecast...The river will continue rising to near 49.9 feet by
tomorrow morning.
* Impact...At 48.0 feet...Carthage Point Road becomes impassable.
&&
Flood Observed Forecast 7 AM Crest
Location Stg Stg Day Time Tue Wed Thu Crest Time Date
Lower Mississippi River
Natchez 48 49.8 Mon 09 PM 49.9 49.9 49.8 49.9 07 AM 03/31
&&
LAT...LON 3101 9170 3130 9167 3193 9129 3187 9114
3130 9147 3100 9154
$$320
WGUS84 KJAN 311526
FLSJAN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON, MS
1026 AM CDT TUE MAR 31 2015
...The Flood Warning is cancelled for the following rivers
in Arkansas...Louisiana...Mississippi...
Mississippi River Near Greenville affecting Chicot...East
Carroll...Issaquena and Washington Counties
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive or walk through areas where water covers roadway! The
water may be deeper than it appears. Remember...Turn around, don't
drown!
Forecasts are based on rainfall that has occurred and that which is
forecast to occur. Routine 12 hours of forecast rainfall is used for
most sites.
Additional information is available at:
http://ahps.srh.noaa.gov/ahps2/index.php?wfo=jan
The next regularly scheduled update is expected tonight between 8 and
10 PM.
&&
ARC017-LAC035-MSC055-151-311556-
/O.CAN.KJAN.FL.W.0041.000000T0000Z-150331T2100Z/
/GEEM6.1.ER.150329T1935Z.150329T2000Z.000000T0000Z.NO/
1026 AM CDT TUE MAR 31 2015
The Flood Warning is cancelled for
The Mississippi River Near Greenville.
* At 10:00 AM Tuesday the stage was 47.9 feet.
* Flood stage is 48.0 feet.
* Forecast...The river has crested. The river will fall
very slowly.
&&
Flood Observed Forecast 7 AM Crest
Location Stg Stg Day Time Wed Thu Fri Crest Time Date
Lower Mississippi River
Greenville 48 47.9 Tue 10 AM 47.7 47.2 46.4 Crested
&&
LAT...LON 3277 9123 3340 9128 3340 9105 3283 9101
3277 9101 3278 9101
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this river flood warning went out at Mar 29, 10:51 AM CDT, 34 minutes earlier.
Area forecast discussion, Mar 29, 10:51 AM CDT, 34 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE JACKSON MS 1051 AM CDT SUN MAR 29 2015 .UPDATE...TEMPERATURES ARE WARMING INTO THE MID 50S THIS MORNING WITH LOCATIONS SOUTH OF I-20 SEEING SUNNY SKIES. CLOUD COVER IS STILL EVIDENT ALONG AND NORTH OF I-20. SOUTHERLY WINDS WILL CONTINUE TO BRING MOISTURE INTO THE REGION TODAY AHEAD OF A FRONT DROPPING TOWARD THE REGION. TODAY WILL BE DRY AND HIGHS WILL BE WARMER THAN YESTERDAY WITH READINGS IN THE 70S MOST LOCATIONS AND THE UPPER 60S IN THE GOLDEN TRIANGLE. GOING FORECAST IS ON TRACK AND ONLY MINOR ADJUSTMENTS NEEDED FOR HOURLY TRENDS. /28/ && .AVIATION...LOW CLOUDS ARE BECOMING CONFINED MAINLY ALONG AND NORTH OF I-20 AT MID-MORNING ALTHOUGH THERE ARE STILL SOME SPOTS OF MVFR FLIGHT CATS IN THOSE AREAS. EXPECT ALL CEILINGS TO LIFT TO VFR BY EARLY AFTERNOON WITH FEW TO SCATTERED CLOUDS BASED AT 3 TO 6 KFT IN THE MID TO LATE AFTERNOON. SOUTHERNLY WINDS THIS AFTERNOON WILL BE A LITTLE GUSTY AT TIMES. TONIGHT LOW CLOUDS WILL RETURN BY DAYBREAK TO MOST SITES ALONG AND SOUTH OF I-20 WITH CHANCES OF LATE NIGHT SHOWERS AND STORMS MAINLY FOR GLH/GWO/CBM/GTR./BB/ && .PREV DISCUSSION... /ISSUED 348 AM CDT SUN MAR 29 2015/ SHORT TERM...TODAY THROUGH MONDAY NIGHT...UA PATTERN THIS MORNING CONTINUES TO BE DOMINATED BY BROAD TROF OVER THE EASTERN THIRD OF THE NATION WITH RIDGING TO THE WEST. THIS IS RESULTING IN A PREDOMINANT NW FLOW REGIME OVER THE FORECAST AREA WITH A SERIES OF SHORTWAVES EMBEDDED IN THIS FLOW. PRESENTLY...SURFACE HIGH PRESSURE CENTER OVER THE OHIO VALLEY HAS PUSHED FAR ENOUGH EAST TO ALLOW LOW LAYER SOUTHERLY RETURN FLOW TO SET UP. EXITING REMNANT CLOUD COVER OVER E MS FROM YESTERDAY'S SYSTEM HAS NOW STALLED WHILE ISENTROPIC ASCENT IN THE 290-295K THETA LAYER HAS DEVELOPED MORE CLOUD COVER ACROSS THE REMAINDER OF THE AREA. THIS CLOUD COVER WILL CONTINUE UNTIL AROUND MID MORNING WHEN ENOUGH LOW LEVEL WARMING WILL ALLOW THIS LAYER TO SUBSIDE. INCREASED MOISTURE AND WARMTH OVER THE SW PORTIONS TODAY WILL ALLOW CAPES TO JUMP UP NEAR 1000 J/KG THIS AFTERNOON. HOWEVER...STRONG INHIBITION WILL EXIST AS INVERSION FROM 650-830 MB EFFECTIVELY PUTS A LID ON ANY CONVECTIVE POTENTIAL. NEXT SHORTWAVE AND ITS ATTENDANT COLD FRONT WILL MAKE THERE MOVE TOWARD THE FORECAST AREA LATE TONIGHT FROM THE NORTH. TIME CONSTRAINED MOISTURE ADVECTION TODAY WILL ONLY MANAGE TO FETCH DEWPOINTS NEAR 60 AHEAD OF THE FRONTAL BOUNDARY SET TO ARRIVE AROUND MIDNIGHT OVER THE NORTH. MODELS ARE STILL INDICATING 300-600 J/KG OF ELEVATED CAPE AND 7-8 C/KM MID LEVEL LAPSE RATES...AND WITH THE FRONTAL FORCING EXPECT THUNDER WILL STILL BE ASSOCIATED WITH THE CONVECTION ALONG THE FRONT. WHILE CONVECTIVE BAND MAY CONTINUE ITS SOUTHWARD TRACK MONDAY MORNING...CONSENSUS OF MODELS INDICATE THAT THE BOUNDARY WILL STALL OVER CENTRAL SECTIONS AS WINDS ALOFT BECOME PARALLEL TO THE BOUNDARY ORIENTATION. LOW LEVEL CONVERGENCE ALONG WITH HEATING WILL MAINTAIN SCATTERED CONVECTION THROUGH THE DAY MONDAY...WITH BEST SHOT AT THUNDER TO THE SOUTH. BUILDING SURFACE HIGH OVER THE GULF OF MEXICO LOOKS TO INCREASE SOUTHERLY FLOW AND BACK FRONT NORTHWARD AS A WARM FRONT BY MONDAY NIGHT. FLOW INITIALLY LOOKS WEAK...BUT INCREASES OVERNIGHT WITH ENOUGH FORCING FOR A FEW SHOWERS OVER THE NORTH AFTER MIDNIGHT./26/ LONG TERM...TUESDAY THROUGH NEXT SUNDAY...THE FRONT WILL LIFT BACK TO THE NORTH AND EVENTUALLY WASH-OUT TUESDAY INTO TUESDAY NIGHT. THE BOUNDARY...COUPLED WITH DAYTIME HEATING AND INCREASING MOISTURE OVER THE REGION WILL RESULT IN SCATTERED SHOWERS AND STORMS OVER THE CWA TUESDAY AFTERNOON AND EVENING. WHILE SHEAR WILL BE MARGINAL OVER THE REGION. INCREASING INSTABILITY DURING THE DAY...IN ADDITION TO COLD TEMPERATURES ALOFT RESULTING IN STEEP MID-LEVEL LAPSE RATES ON THE ORDER OF 7-8 C/KM AND 27-29C VERTICAL TOTALS...COULD YIELD A FEW ROBUST STORMS CAPABLE OF PRODUCING HAIL AND GUSTY WINDS. AT THE MOMENT...THE BEST POTENTIAL FOR THIS APPEARS TO BE OVER THE NORTHWEST HALF OF THE CWA. HERE THERE LOOKS TO A BETTER COMBINATION OF THE ABOVE PARAMETERS... IN ADDITION TO BETTER FORCING. AS A RESULT...A "LIMITED" THREAT FOR SEVERE STORMS WILL BE HIGHLIGHTED IN THE HWO. A SHORTWAVE WILL SHIFT EAST OUT OF THE SOUTHERN PLAINS STATES AND INTO AND THROUGH THE FORECAST AREA DURING THE WEDNESDAY/WEDNESDAY NIGHT TIMEFRAME. AGAIN...THIS DISTURBANCE COUPLED WITH DAYTIME HEATING AND AMPLE MOISTURE OVER THE FORECAST AREA...WILL RESULT IN SHOWERS AND STORMS. CHANCES FOR MAINLY AFTERNOON CONVECTION WILL REMAIN IN THE FORECAST ON THURSDAY WITH THE WARM...MOIST...AND UNSTABLE AIRMASS STILL RESIDING AS WEAK IMPULSES ALOFT SHIFT THROUGH THE REGION. FRIDAY THROUGH EASTER...MODELS SHOW YET ANOTHER MID/UPPER LEVEL TROUGH DRIVING A COLD FRONT INTO AND THROUGH THE CWA LATE FRIDAY INTO EARLY SATURDAY. AS A RESULT...SHOWERS AND STORMS CURRENTLY LOOK TO INCREASE IN COVERAGE OVER THE AREA LATE IN THE DAY FRIDAY... WITH THE BEST RAIN CHANCES OVERNIGHT INTO EARLY SATURDAY MORNING. AS ACTIVITY CLEARS THE SOUTHERN HALF OF THE CWA SATURDAY MORNING...A COOLER DRIER AIRMASS WILL ADVECT INTO THE REGION. CURRENTLY...A MOSTLY SUNNY AND COOL DAY IS FORECAST FOR EASTER. /19/ && .PRELIMINARY POINT TEMPS/POPS... JACKSON 74 59 74 56 / 3 24 34 12 MERIDIAN 70 57 75 55 / 1 19 39 13 VICKSBURG 77 59 73 56 / 2 28 35 12 HATTIESBURG 74 60 81 58 / 2 10 20 12 NATCHEZ 78 59 76 59 / 2 7 19 12 GREENVILLE 73 57 68 55 / 3 70 35 23 GREENWOOD 73 57 71 55 / 2 68 38 15 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...NONE. LA...NONE. AR...NONE. && 28/BB/26/19
Hazardous weather outlook, Mar 29, 4:05 AM CDT, 7 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 405 AM CDT SUN MAR 29 2015 ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074- 292100- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND- MADISON-FRANKLIN-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR-SUNFLOWER- LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES-CHOCTAW- OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON-NOXUBEE- ISSAQUENA-SHARKEY-YAZOO-LEAKE-NESHOBA-KEMPER-WARREN-HINDS-RANKIN- SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH-SIMPSON-SMITH-JASPER- CLARKE-JEFFERSON-ADAMS-LINCOLN-LAWRENCE-JEFFERSON DAVIS-COVINGTON- JONES-MARION-LAMAR-FORREST- 405 AM CDT SUN MAR 29 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST ARKANSAS...NORTHEAST LOUISIANA...CENTRAL MISSISSIPPI...NORTH CENTRAL MISSISSIPPI...AND SOUTH CENTRAL MISSISSIPPI. .DAY ONE...TODAY AND TONIGHT... THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... STRONG TO SEVERE THUNDERSTORMS CAPABLE OF PRODUCING HAIL TO THE SIZE OF QUARTERS AND WIND GUSTS UP TO 60 MPH...ARE POSSIBLE OVER EXTREME SOUTHEAST ARKANSAS...PORTIONS OF NORTH CENTRAL MISSISSIPPI...PORTIONS OF NORTHEAST LOUISIANA...PORTIONS OF CENTRAL MISSISSIPPI...PORTIONS OF WEST CENTRAL MISSISSIPPI...AND NORTHWEST MISSISSIPPI ON TUESDAY. (WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=1) .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS MAY BE NEEDED FOR PORTIONS OF THE REGION TUESDAY. 19 && ...HAZARD LEGEND... NO SHORT TERM HAZARDS EXPECTED. ...USEFUL WEATHER WEB PAGES (URLS)... NWS JAN HOME PAGE... WWW.WEATHER.GOV/JAN STAY AWARE, STAY SAFE NWS JAN BRIEFING PAGE... WWW.SRH.NOAA.GOV/JAN/?N=SAFE FIND NWS JAN ON FACEBOOK... WWW.FACEBOOK.COM/NWSJACKSONMS FOLLOW NWS JAN ON TWITTER... @NWSJACKSONMS PLEASE CONVERT ALL WEB ADDRESSES TO LOWER CASE BEFORE ENTERING!
Nearby
River Flood Warnings in Mississippi, 2015River Flood Warnings in Arkansas, 2015River Flood Warnings in Louisiana, 2015Every river flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.